Downloads: 69

Files in This Item:
File Description SizeFormat 
B32_012.pdf1.02 MBAdobe PDFView/Open
Title: The $ell$-primary torsion conjecture for abelian surfaces with real multiplication (Algebraic Number Theory and Related Topics 2010)
Authors: CADORET, ANNA
Keywords: MSC: 11G10
14D10
14D22
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 195
End page: 204
URI: http://hdl.handle.net/2433/196242
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.